Free Access
Issue
RAIRO. Anal. numér.
Volume 13, Number 4, 1979
Page(s) 313 - 328
DOI https://doi.org/10.1051/m2an/1979130403131
Published online 01 February 2017
  1. 1. P. G. CIARLET and P. A. RAVIART, General Lagrange and Hermite interpolation in $R^n$ with applications to finite element methods, Arc. Rat. Mech. Anal., Vol. 46, 1972, pp. 177-199. [MR: 336957] [Zbl: 0243.41004]
  2. 2. I. EKELAND and R. TEMAM, Convex Analysis and Variational Problems, North-Holland, Amsterdam, 1976. [MR: 463994] [Zbl: 0322.90046]
  3. 3. R. S. FALK, Approximation of a Class of Optimal Control Problems with Order of Convergence Estimates, J. Math. Anal. Appl., Vol. 44, 1973, pp. 28-47. [MR: 686788] [Zbl: 0268.49036]
  4. 4. R. GLOWINSKI, Introduction to the Approximation of Elliptic Variational Inequalities, Université Paris-VI, Laboratoire Analyse numérique, Vol. 189, Paris, 1976.
  5. 5. P. GRISVARD, Behaviour of Solutions of an Elliptic Boundary Value Problem in a Polygonal or Polyhedral Domain, SYNSPADE, 1974, B. HUBBARD, Ed., pp. 207-274, Academic Press, New York, 1976. [MR: 466912] [Zbl: 0361.35022]
  6. 6. W. W. HAGER and K. MITTER, Lagrange Duality for Convex Control Problems, S.I.A.M. J. Control, Vol. 14, 1976, pp. 842-856. [Zbl: 0336.49007]
  7. 7. O. A. LADYZHENSKAYA and N. N. URAL'TSEVA, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968. [MR: 244627] [Zbl: 0164.13002]
  8. 8. I. LASIECKA and K. MALANOWSKI, On Regularity of Solutions to Convex Optimal Control Problems with Control Constraints for Parabolic Systems, Control and Cybernetics, Vol. 6, 1977, pp. 57-74. [MR: 467439] [Zbl: 0365.49003]
  9. 9. I. LASIECKA and K. MALANOWSKI, On discrete-Time Ritz-Galerkin Approximation of Control Constrained Optimal Control Problems for Parabolic Systems, Control and Cybernetics, Vol. 7, 1978, pp. 21-36. [MR: 484630] [Zbl: 0459.49022]
  10. 10. A. LEWY and G. STAMPACCHIA, On the Regularity of the Solution of a Variational Inequality, Comm. Pure Appl. Math., Vol. 22, 1969, pp. 153-188. [MR: 247551] [Zbl: 0167.11501]
  11. 11. J.-L. LIONS, Optimal Control of Systems Governed by Partial Differential Equations, Springer-Verlag, Berlin, 1971. [MR: 271512] [Zbl: 0203.09001]
  12. 12. J. MOSSINO, An Application of Duality to Distributed Optimal Control Problems with Constraints on the Control and the State, J. Math. Anal. Appl., Vol. 50, 1975, pp. 223-242. [MR: 385670] [Zbl: 0304.49003]
  13. 13. M. M. MOUSSAOUI, Régularité de la solution d'un problème à dérivée oblique, C. R. Acad. Sc, Paris, Vol. 279, série A, 1974, pp. 869-872. [MR: 358062] [Zbl: 0293.35014]
  14. 14. J. T. ODEN and N. N. REDDY, An Introduction to the Mathematical Theory of Finite Elements, Wiley-Interscience, New York, 1976. [MR: 461950] [Zbl: 0336.35001]
  15. 15. T. ROCKAFELLAR, State Constraints in Convex Control Problems of Bolza, S.I.A.M. J. Control, Vol. 10, 1972, pp. 691-715. [MR: 324505] [Zbl: 0224.49003]
  16. 16. G. STAMPACCHIA, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Vol. 15, 1968, pp. 189-258. [EuDML: 73861] [MR: 192177] [Zbl: 0151.15401]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you